# SDR VNAA2023121811101

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 44,630 hours, 34,051 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 7689632
- Condition: Unserviceable
- Location: 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO XFLOW INHIB STATUS CLIMBING THRUGH 16000 FT. LOST LEFT FUEL TANK AND TOTAL FUEL INDICATION. / REMOVED AND REPLACED LH WING FUEL QUANITY PROBE 6 IAW CRJ AMM 28-41-09-000/400-801
